MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545660
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to february 01, 2026, as no event date was reported.Block h6: imdrf device code a0414 captures the reportable investigation finding of stent barb torn.Block h11: investigation results: based on the available information, boston scientific corporation confirmed the reported event of device damage/defective, the stent was returned with one of the stent barbs detached.The investigation concluded that the identified damage was most likely attributable to procedural factors, including handling of the device and the technique and force applied by physician during attempted insertion or deployment of the stent.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a flexima rx biliary stent was returned for analysis.A visual examination of the returned device revealed that one of the stent barbs was detached.No other damages were noted to the stent or delivery system.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima rx biliary stent was attempted to be implanted in the bile duct during a procedure performed on an unknown date.Reportedly, the stent had an unspecified damage.Thus, another flexima rx biliary stent was used to complete the procedure.There were no patient complicaitons as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the stent barb was torn.Please see block h11 for full investigation details.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima rx biliary stent was attempted to be implanted in the bile duct during a procedure performed on an unknown date.Reportedly, the stent had an unspecified damage.Thus, another flexima rx biliary stent was used to complete the procedure.There were no patient complicaitons as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the stent detached.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block b5, h6 (device code) has been corrected.Block b3: date of event was approximated to february 01, 2026, as no event date was reported.Block h6: imdrf device code a0401 captures the reportable investigation finding of stent break.Block h11: investigation results: based on the available information, boston scientific corporation confirmed the reported event of device damage/defective, the stent was returned with one of the stent barbs detached.The investigation concluded that the identified damage was most likely attributable to procedural factors, including handling of the device and the technique and force applied by physician during attempted insertion or deployment of the stent.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a flexima rx biliary stent was returned for analysis.A visual examination of the returned device revealed that one of the stent barbs was detached.No other damages were noted to the stent or delivery system.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25009178
Report Number3005099803-2026-01530
Device Sequence Number15987548
Product Code FGE
UDI-Device Identifier08714729301837
UDI-Public(01)08714729301837(17)280711(10)36954008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545660
Device Catalogue NumberM00545660
Device Lot Number0036954008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown